# SDR SWAA2022022295273

- Difficulty date: August 28, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 41,003 hours, 21,243 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Lh Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B COWL STIFFENER FRAME FOR OIL ACCESS DO OR 3RD RIB FROM AFT END IS CRACKED. / REMOVED #1 ENGINE I/B COWL STIFFENER FRAME 'SHIELD' FOR OIL ACCESS DOOR 3RD RIB FROM AFT END. POSITIONED; - DRILLED UP; AND INSTALLED NEW STIFFENER FRAME 'SHIELD' IAW CMM 71-13-30; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0. 4583C 13SEP18
